# SDR DXTA200702127

- Difficulty date: April 21, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600483
- Aircraft time: 7,606 hours, 6,176 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL F.O. (COPILOT SIDE) STATED (NO BRAKES),  BRAKE PEDALS FELT VERY SPONGY.  NORMAL BRAKING PILOT SIDE. NO LEAKS OBSERVED ON POSTFLIGHT.  [4-27-07]  BLED THE ANTI-SKID BRAKE SYSTEM IAW THE BLEED PROCEDURE IN CE560 MM CH 32-42-00. NO FURTHER DEFECTS NOTED.
